Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taken amphetamine pill, weakness, worn out teeth. Increased heartbeat after taking Concerta

Hi I am 18 years old I have a frew questions . this weekend i was doing anphatamine pill street name speed i staayed up friday night and slept i bit staurday night then sunday before school i slept 5 hours that sunday i was grinding my teeth felt week and worn out , well today i went to school i take concerta for add , so i took it and i could not focus in school i had a fast heart beat and i was grinding my teeth so i went home , I would like to know the effects if you take concerta after a weekend of using anphatamine
Asked On : Thu, 18 Apr 2013
Answers:  2 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Concerta is a medication for attention deficit hyperactivity disorder and has to be used the way it is prescribed by the doctor. It should not be combined with any other medication like amphetamine. I would think that there would be problems with the combination since they are both stimulants. I think it would help if you could stop using the amphetamine, don't know where you got it but it will definitely not help to keep taking both the medications at the same time. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Either of the them - individually could cause this
It could be - at times - dangerous
You need psychiatric assessment and assistance...
A look at your heart may also be necessary to rule out any lesion - even if the fast rate can be explained by these...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor